Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 543593, 4 pages
http://dx.doi.org/10.1155/2014/543593
Research Article

Some Inequalities for the -Analogue of the Classical Riemann Zeta Functions and the -Polygamma Functions

Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Pathumthani 12121, Thailand

Received 30 August 2013; Accepted 12 November 2013; Published 22 January 2014

Academic Editors: A. Barbagallo and Y.-M. Chu

Copyright © 2014 Banyat Sroysang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present the generalizations on some inequalities for the -analogue of the classical Riemann zeta functions and the -polygamma functions.

1. Introduction and Preliminaries

Let and . The -shifted factorial [15] is defined by The -Jackson integral [6] from to is defined by The -gamma function [6] is defined by The -digamma [79] function is defined by and may be represented [10] as where .

The -polygamma function [7] is defined by and may be represented as where and .

For any , we denote where is the integer part of .

The -zeta function [11] is defined by where . Moreover, in [11], the -analogue of the classical Riemann Zeta function is where and for any ,

In 2009, Brahim [12] proved the results as follows: where and . Consider where .

In 2010, Krasniqi et al. [13] gave an inequality as follows: where and .

In 2012, Sulaiman [10] gave the inequalities as follows: where , , , and . where , , and .

In this paper, we present the generalizations on the above inequalities.

2. Results

Theorem 1. Let , , and be such that and . Then

Proof. By the generalized Hölder inequality,

One can easily check that if we put in Theorem 1 then we get the following.

Corollary 2 (see [10]). Let , , and be such that and . Then

It is easy to notice that if we put and in Theorem 1 then we get the following.

Corollary 3 (see [12]). Let and be such that . Then

Theorem 4. Let , , and . Then

Proof. First, we note that for all . Then By Minkowski's inequality,

One can easily check that if we put in Theorem 4 then we get the following.

Corollary 5 (see [10]). Let , , and . Then

Theorem 6. Let be such that . Then

Proof. By the generalized Hölder inequality,

It is easy to notice that if we put in Theorem 6 then we get the following.

Corollary 7 (see [13]). Let be such that . Then

Conflict of Interests

The author declares that there is no conflict of interests regarding the publication of this paper.

Acknowledgments

The author would like to thank the referees for their useful comments and suggestions.

References

  1. G. Gasper and M. Rahman, Basic Hypergeometric Series, Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 2nd edition, 2004.
  2. V. G. Kac and P. Cheung, Quantum Calculus, Universitext, Springer, New York, NY, USA, 2002.
  3. P. M. Rajkovic and S. D. Marinkonvic, “Fractional integrals and derivative in q-calculus,” Applicable Analysis and Discrete Mathematics, vol. 1, pp. 311–323, 2007. View at Publisher · View at Google Scholar
  4. B. Sroysang, “An Inequality for the q-polygamma function,” Advanced Studies in Theoretical Physics, vol. 7, no. 14, pp. 693–696, 2013. View at Google Scholar
  5. B. Sroysang, “A study on a new fractional integral inequality in quantum calculus,” Advanced Studies in Theoretical Physics, vol. 7, no. 14, pp. 689–692, 2013. View at Google Scholar
  6. F. H. Jackson, “On a q-definite integrals,” The Quarterly Journal of Pure and Applied Mathematics, vol. 41, no. 2, pp. 193–203, 1910. View at Google Scholar
  7. K. Brahim and S. Taf, “Some fractional integral inequalities in quantum calculus,” Journal of Fractional Calculus and Applications, vol. 4, no. 2, pp. 245–250, 2013. View at Google Scholar
  8. A. De Sole and V. G. Kac, “On integral representations of q-gamma and q-beta functions,” Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica E Applicazioni, vol. 16, no. 1, pp. 11–29, 2005. View at Google Scholar · View at Scopus
  9. A. Fitouhi and K. Brahim, “Tauberian theorems in quantum calculus,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 3, pp. 324–340, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. W. T. Sulaiman, “Turan type inequalities for some special functions,” Australian Journal of Mathematical Analysis and Applications, vol. 9, no. 1, article 1, 7 pages, 2012. View at Google Scholar · View at Scopus
  11. A. Fitouhi, N. Bettaibi, and K. Brahim, “The mellin transform in quantum calculus,” Constructive Approximation, vol. 23, no. 3, pp. 305–323, 2006. View at Publisher · View at Google Scholar · View at Scopus
  12. K. Brahim, “Turán-type inequalities for some q-special functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 2, article 50, 5 pages, 2009. View at Google Scholar
  13. V. Krasniqi, T. Mansour, and A. S. Shabani, “Some inequalities for q-polygamma function and ζq-Riemann zeta functions,” Annales Mathematicae et Informaticae, vol. 37, no. 1, pp. 95–100, 2010. View at Google Scholar · View at Scopus